Week 6

SkittlesMM

197 views

Week 6 -20mg split dose and dianne 35 birth control  
No new cysts! Definitely had spots that would have turned into cysts before but they were gone the next day. I'm hopeful this continues but scared to be hopeful because if I end up getting cysts again I will be devastated. It is quite interesting to see the changes in skin on a daily basis. A couple little spots pop up one day but are gone the next. My skin continues to be quite dry and flaky and so I have decided to very gently exfoliate every couple days/ when needed and that seems to be helping a lot along with switching day moisturizers. I used to be really good at doing my make up and never had problems putting my makeup on, now I am struggling not to look like a corpse with how dry and stiff my skin is. Trying to use less but still enough to cover the healing red healing spots. I can tell the initial breakout is slowly diminishing and so more and more I go most days without make-up which is a nice feeling. My skin is VERY thin and sensitive, I had a small piece of dry skin that I barely touched to get off my face and big piece of skin came off. That and I've had to throw out (well stash it in the very back of my drawer) my BP cream, it burned my skin really bad when I put a tiny dab on my face earlier this week. 

My other symptoms are dry lips and hands as usual, and my eyes get dry and tired by the end of the day. I take a calcium tablet and that seems to have eased the sore knees or maybe the symptom subsided on it's own? I also increased my vitamin D dose because I noticed my mood and energy were getting low and that has seemed to help along with other interventions. But I do want to mention my mood for a minute here. I have been depressed before and I am also a counsellor and therefore I am extremely aware of mood changes in myself. The change in mood last week, for about a week, was reasonably concerning but thankfully I believe I am on the upside of it and never had any self harm thoughts. I've never experienced this type of feeling sad, lonely, needy and irritable for no reason in this concentrated form before. I would cry at the drop of the hat and felt so alone. I reached out to friends and worked on my thoughts a lot as I do not want to deal with the possibility of stopping Accutane. I don't know if it was the Accutane, or the Birth control (as I am only a month and a half into this brand) or if it was the fact that winter is here and it's dark and cold and the sun isn't out as much....who knows, but I do know I was concerned and am ecstatic that I seem to be out of it. 
 


0 Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Sign In / Sign Up